Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend was using heroin and wanted to get off of it so went to a methadone clinic. He took 60mg everyday for 18 days and decided that he just wanted to get off everything. Today will be 3 days that he hasn't had anything and he is going through all the withdrawls. How long do you think this will last and can he take suboxone to help ease the pain and withdrawal? Neither of us sleep at all last night and he couldn't go more then 3 minutes without throughing up. Any help would be great!

Loading...

I have been off opiates/heroin for 2 years and 5 months. And the ONLY wayI was able to get off of those is by weaning myself off of them. Suboxone is an EXCELLENT drug for getting off opiates. The big thing is this, your boyfriend CANNOT go on and off drugs willy nilly. I totally undersand the need to just get off of everything. But there is a big reason why there are drugs like Methadone and Suboxone out there. Because going cold turkey can actually stop your heart, and cause such sickness that you can die - in rare cases of course. Each person is totally different on how long withdrawls last and their intensity. He needs some medical help and tell him to wean off methadone not to just stop. Tell him to go back to the clinic and have his methadone reduced etc. They might even put him on Suboxine. Just know that any drug used to get off another is also addictive, so the best thing is to wean off, lowering the dosage every other week etc. That is one of the only ways this will stick. I wish you both sobriety and good health
Reply

Loading...